On uniform local dispersion on a family of G-orbits

Trockel W (1986)
Journal of Mathematical Analysis and Applications 118(1): 173-179.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
OA
Abstract / Bemerkung
Consider a topological space T which is the union of a family of G-orbits, where G is a locally euclidean group G acting on T. On every G-orbit consider a probability which is absolutely continuous with respect to the image measure of the normalized restriction of the Haar measure on some compact neighborhood of the identity in G. Assume that the densities of the probabilities on the orbits have a common upper bound. Let [mu] be a probability on T which is the integral over the measures on the orbits with respect to some probability [mu]' on T. It is shown that this specific kind of integral representation of [mu] does not depend on the size of the compact neighborhood of the identity in G.
Erscheinungsjahr
1986
Zeitschriftentitel
Journal of Mathematical Analysis and Applications
Band
118
Ausgabe
1
Seite(n)
173-179
ISSN
0022-247X
Page URI
https://pub.uni-bielefeld.de/record/1776804

Zitieren

Trockel W. On uniform local dispersion on a family of G-orbits. Journal of Mathematical Analysis and Applications. 1986;118(1):173-179.
Trockel, W. (1986). On uniform local dispersion on a family of G-orbits. Journal of Mathematical Analysis and Applications, 118(1), 173-179. doi:10.1016/0022-247X(86)90301-X
Trockel, W. (1986). On uniform local dispersion on a family of G-orbits. Journal of Mathematical Analysis and Applications 118, 173-179.
Trockel, W., 1986. On uniform local dispersion on a family of G-orbits. Journal of Mathematical Analysis and Applications, 118(1), p 173-179.
W. Trockel, “On uniform local dispersion on a family of G-orbits”, Journal of Mathematical Analysis and Applications, vol. 118, 1986, pp. 173-179.
Trockel, W.: On uniform local dispersion on a family of G-orbits. Journal of Mathematical Analysis and Applications. 118, 173-179 (1986).
Trockel, Walter. “On uniform local dispersion on a family of G-orbits”. Journal of Mathematical Analysis and Applications 118.1 (1986): 173-179.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T08:48:23Z
MD5 Prüfsumme
72d35e57f9bba34a1bde39a6429f0bcc